# SDR CALA2010060100230

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 42,583 hours, 6,194 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5134
- Condition: Corroded
- Location: Bs 303-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-25-3-0042 CABIN - BETWEEN LT STA 303 AND 325 LBL 25 FLOOR SUPPORT UPPER SURFACE FOUND CORROSION.  FORM 44.0008 ATT FLOOR SUPPORT BETWEEN BS 303 & AMP; BS 325 LBL 25" REPLACED IAW SRM 51-10-02, FORM 44.0008 ITEMS 1-2 ACCOMPLISHED.
